Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 345, NWS Springfield, MO

June 24, 2011Barton County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 24, 2011, 3:27 AM CDT for Barton County, Vernon County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 3:27 AM CDT (08:27 UTC)
Expired
Jun 24, 2011, 4:14 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Barton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:45 AM CDTHAIL 0.751 Ne Verdella, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-379 J/kg
Mixed-layer LCL
1930 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WUUS53 KSGF 240827
SVRSGF
MOC011-217-240930-
/O.NEW.KSGF.SV.W.0345.110624T0827Z-110624T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 AM CDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 430 AM CDT.

* AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR OSKALOOSA...OR 8 MILES WEST OF VERDELLA...
  MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE BRONAUGH...HANNON...IANTHA...IRWIN...
  KENOMA...LAMAR HEIGHTS...LAMAR...LIBERAL...MILFORD...OSKALOOSA...
  SHELDON AND VERDELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3771 9458 3764 9408 3739 9408 3758 9462
      3767 9461
TIME...MOT...LOC 0828Z 282DEG 25KT 3764 9456
WIND...HAIL <50MPH 1.00IN

$$

GAGAN
4 follow-up statements
546 
WWUS53 KSGF 240838
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 AM CDT FRI JUN 24 2011

MOC217-240848-
/O.CAN.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
VERNON MO-
338 AM CDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VERNON COUNTY IS
CANCELLED...

&&

LAT...LON 3762 9454 3766 9448 3764 9408 3740 9408
      3756 9454
TIME...MOT...LOC 0838Z 290DEG 26KT 3760 9447

$$

MOC011-240930-
/O.CON.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
338 AM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR NORTHERN BARTON COUNTY...

AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR HANNON...OR NEAR 
VERDELLA...MOVING SOUTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF 
PRODUCING HALF DOLLAR SIZE HAIL.

LOCATIONS IMPACTED INCLUDE HANNON...IANTHA...IRWIN...KENOMA...LAMAR
HEIGHTS...LAMAR...LIBERAL...MILFORD AND VERDELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3762 9454 3766 9448 3764 9408 3740 9408
      3756 9454
TIME...MOT...LOC 0838Z 290DEG 26KT 3760 9447
WIND...HAIL <50MPH 1.25IN

$$
441 
WWUS53 KSGF 240851
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT FRI JUN 24 2011

MOC011-240930-
/O.CON.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
351 AM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL BARTON COUNTY...

AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 7 MILES WEST OF IRWIN...OR NEAR
VERDELLA...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE IRWIN...LAMAR HEIGHTS...LAMAR AND MILFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3760 9445 3763 9439 3760 9408 3740 9408
      3754 9445
TIME...MOT...LOC 0851Z 290DEG 26KT 3757 9436
WIND...HAIL <50MPH 1.00IN

$$

GAGAN
935 
WWUS53 KSGF 240903
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT FRI JUN 24 2011

MOC011-240930-
/O.CON.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
403 AM CDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EAST CENTRAL BARTON COUNTY...

AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR LAMAR...MOVING SOUTHEAST AT 30
MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE LAMAR HEIGHTS AND LAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3755 9432 3757 9427 3757 9408 3751 9407
      3740 9408 3750 9432
TIME...MOT...LOC 0903Z 293DEG 28KT 3751 9424
WIND...HAIL <50MPH 1.00IN

$$

GAGAN
680 
WWUS53 KSGF 240914
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 AM CDT FRI JUN 24 2011

MOC011-240923-
/O.CAN.KSGF.SV.W.0345.000000T0000Z-110624T0930Z/
BARTON MO-
414 AM CDT FRI JUN 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARTON COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED 
AREA...THUS THE WARNING HAS BEEN CANCELLED. A STRONG THUNDERSTORM 
CONTINUES TO MOVE INTO SOUTHEASTERN BARTON COUNTY AND WILL AFFECT 
AREAS IN AND AROUND GOLDEN CITY. HAIL TO THE SIZE OF DIMES IS 
POSSIBLE WITH THIS STORM.

LAT...LON 3755 9432 3757 9427 3757 9408 3751 9407
      3740 9408 3750 9432
TIME...MOT...LOC 0913Z 293DEG 28KT 3748 9415

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:43 AM CDT, 44 minutes earlier.

Area forecast discussion, Jun 24, 2:43 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT FRI JUN 24 2011

.DISCUSSION...

STARTING OFF THIS MORNING...ELEVATED CONVECTION ONGOING IN A RATHER
DISORGANIZED FASHION OVER FAR SOUTHEASTERN KANSAS AND SOUTHWESTERN
MISSOURI...IN RESPONSE TO ISENTROPIC ASCENT ON THE NOSE OF A BROAD
30-40 KT LOW LEVEL JET.  MUCAPES REMAIN MODERATE...ON THE ORDER OF 1500 J/K
OR LESS...AND SO WHILE I THINK A FEW ELEVATED HAILERS MAY BE
POSSIBLE EARLY THIS MORNING...ANY SEVERE STORMS SHOULD BE AN EXCEPTION
TO THE RULE.  SUSPECT THAT CONVECTION WILL DWINDLE A BIT STARTING
AROUND DAWN AS THE LOW LEVEL JET WEAKENS AND VEERS.

DURING THE DAY TODAY...WARM FRONT CURRENTLY OVER NORTHEASTERN
OK/NORTH-CENTRAL ARKANSAS WILL MIX NORTH AS A WARM FRONT...LIKELY
MAKING IT TO CENTRAL MISSOURI BY THIS EVENING.  SOUTH OF THIS
FRONT...TEMPS IN THE UPPER 80S TO 90 DEGREES COMBINED WITH MID TO
UPPER 60S DEWPOINTS WILL YIELD A COUPLE THOUSAND JOULES OF MLCAPE BY
THIS AFTERNOON...WITH SHORT TERM MODEL GUIDANCE SUGGESTING A EROSION
OF MUCH OF THE INHIBITION SOUTH OF THE FRONT BY LATE AFTERNOON.
SOUTH OF THE WARM FRONT...LARGE SCALE SOURCES OF LIFT WILL BE TOUGH
TO COME BY...SO THINK THAT ANY OUTFLOW FROM THIS MORNINGS ACTIVITY
WILL BE THE ONLY CHANCE FOR WARM SECTOR CONVECTION OUTSIDE OF THE
IMMEDIATE VICINITY OF THE WARM FRONT ITSELF FOR THIS AFTERNOON.
ANYTHING THAT WERE TO DEVELOP ALONG OR SOUTH OF THE FRONT TODAY WILL
BE HAVE SUFFICIENT INSTABILITY AND SHEAR TO YIELD A STRONG TO SEVERE
STORM OR TWO.

BETTER CHANCE FOR CONVECTION COMES LATER TONIGHT...AS CONVECTION
EXPECTED TO FORM OVER NW KANSAS AND NEBRASKA SHOULD SLIDE SOUTHEAST
ON THE NOSE OF A MODERATELY STRONG LOW LEVEL JET.  BEST CHANCES FOR
CONVECTION WILL BE NORTH AND EAST OF A FT. SCOTT TO SPRINGFIELD TO
WEST PLAINS LINE.  A FEW STRONG TO SEVERE STORMS WILL AGAIN BE
POSSIBLE WITH THIS ACTIVITY...BUT MUCAPE AND SHEAR IN PLACE DOESN'T
LOOK TO BE CONDUCIVE FOR A WIDESPREAD SEVERE EVENT.

SIMILAR THINGS LOOK TO BE IN PLACE FOR SATURDAY/SATURDAY
NIGHT...JUST A BIT FURTHER NORTH.  BEST CHANCES SATURDAY NIGHT/EARLY
SUNDAY FOR CONVECTION LOOKS TO BE OVER THE EXTREME
NORTH/NORTHEASTERN CWA...OTHERWISE A VERY SUBSTANTIAL CAP/EML SHOULD
PRECLUDE PRECIP FOR MOST OF US.

SUNDAY INTO EARLY NEXT WEEK...UPPER RIDGE AGAIN BUILDS OVER THE
SOUTHERN CONUS.  THANKFULLY...RECENT FEW RUNS OF GFS AND ECMWF HAVE
INDICATED A COLD FRONT MAKING IT AS FAR SOUTH AS I-70/U.S. 54 ON
MONDAY NIGHT/TUESDAY...WHICH SHOULD RESULT IN A SLIGHT CHANCE OF
SOME SHOWERS/THUNDERSTORMS ON TUESDAY...AS WELL AS A SLIGHT DROP IN
TEMPS ACROSS CENTRAL MISSOURI ON TUESDAY.  UNFORTUNATELY...UPPER
RIDGE PROGGED TO CENTER ITSELF RIGHT OVER THE CWA BY THE END OF NEXT
WEEK...LIKELY BRINGING SOME OF THE WARMEST TEMPS OF THE SEASON THUS
FAR.

BOXELL

&&

.AVIATION...

FOR THE 06Z TAFS...SHOWERS AND THUNDERSTORMS OVER EASTERN KANSAS
WILL SLOWLY MOVE TOWARDS THE OZARKS. THE STORMS ARE OCCURRING ON
THE NOSE OF A WEAK LOW LEVEL JET ALONG WITH WEAK UPPER LEVEL SHORT
WAVES MOVING THROUGH THE UPPER LEVEL FLOW. CONDITIONS AT AREA
TERMINALS SHOULD REMAIN VFR EXCEPT IF A THUNDERSTORM MOVES OVER
THE AERODROME WHEN CONDITIONS WILL FALL TO MVFR. BECAUSE OF THE
TRANSIENT AND ISOLATED NATURE OF THE STORMS HAVE USED VCTS AND CB
FOR CURRENT TAFS.

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 23, 7:39 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT THU JUN 23 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
739 PM CDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED LIGHTNING RISK.
LIMITED HAIL RISK.
LIMITED THUNDERSTORM WIND RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS
  SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. ISOLATED STRONGER
  STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS
  OVER 40 MPH. OTHERWISE...THE MAIN THREATS FROM THESE STORMS WILL
  BE OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY AS A
  WARM FRONT MOVES NORTH THROUGH THE OUTLOOK AREA. ENOUGH
  INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR AN ELEVATED
  RISK OF STRONG TO SEVERE STORMS. HAIL TO THE SIZE OF HALF
  DOLLARS AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE POSSIBLE
  WITH THESE STORMS FROM FRIDAY AFTERNOON INTO FRIDAY EVENING.

  A COMPLEX OF THUNDERSTORMS MAY THEN PUSH THROUGH PORTIONS OF
  THE OUTLOOK AREA FROM LATER FRIDAY NIGHT INTO SATURDAY
  MORNING. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE
  POSSIBLE WITH THESE STORMS. ADDITIONAL STRONG TO SEVERE
  THUNDERSTORMS WILL THEN BE POSSIBLE ACROSS CENTRAL MISSOURI
  LATER SATURDAY AND SATURDAY NIGHT. AREAS THAT RECEIVE
  MULTIPLE ROUNDS OF THUNDERSTORMS WILL ALSO BE SUSCEPTIBLE TO
  FLASH FLOODING.

  THERE IS THEN AT LEAST LIMITED POTENTIAL FOR ADDITIONAL ROUNDS
  OF THUNDERSTORMS DURING THE EARLY AND MIDDLE PORTIONS OF NEXT
  WEEK. AT THIS TIME...IT APPEARS THAT THE GREATEST POTENTIAL
  FOR ADDITIONAL THUNDERSTORM ACTIVITY WILL BE ACROSS CENTRAL
  MISSOURI.

  MEANWHILE...HOT AND HUMID CONDITIONS WILL SPREAD BACK ACROSS
  THE OUTLOOK AREA FROM THIS WEEKEND THROUGH AT LEAST THE
  MIDDLE OF NEXT WEEK. AFTERNOON HEAT INDICES NEAR OR ABOVE
  100 DEGREES ARE EXPECTED ON A DAILY BASIS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Jun 24, 1:48 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT FRI JUN 24 2011

KSZ101-240730-
CHEROKEE KS-
148 AM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEROKEE COUNTY
UNTIL 230 AM CDT...

AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF FAULKNER...OR 9 MILES SOUTHWEST
OF OSWEGO...MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE FAULKNER...MELROSE AND TREECE.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3700 9470 3699 9477 3700 9507 3700 9508
      3715 9508
TIME...MOT...LOC 0648Z 297DEG 28KT 3710 9522

GAGAN
Special weather statement, Jun 24, 3:01 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 AM CDT FRI JUN 24 2011

KSZ073-MOZ066-240845-
BOURBON KS-VERNON MO-
301 AM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND SOUTHWESTERN VERNON
COUNTIES UNTIL 345 AM CDT...

AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
XENIA TO FORT SCOTT...MOVING SOUTHEAST AT 30 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE FORT SCOTT...FULTON...REDFIELD...SHELDON
AND UNIONTOWN.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3804 9461 3765 9419 3765 9462 3767 9462
      3768 9492 3788 9507 3804 9509
TIME...MOT...LOC 0802Z 301DEG 27KT 3791 9497 3782 9472

GAGAN
Special weather statement, Jun 24, 3:21 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI JUN 24 2011

KSZ097-MOZ077-240900-
CRAWFORD KS-BARTON MO-
321 AM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON AND
NORTHEASTERN CRAWFORD COUNTIES UNTIL 400 AM CDT...

AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARCADIA...OR 6 MILES NORTHEAST OF
ENGLEVALE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE ARCADIA...GOLDEN CITY...LAMAR...LIBERAL
AND VERDELLA.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3767 9462 3765 9461 3764 9408 3737 9408
      3759 9471 3767 9471
TIME...MOT...LOC 0821Z 286DEG 31KT 3765 9460

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:21 AM CDTSpecial Weather StatementSGFBarton39 min
Jun 24, 4:21 AM CDTSpecial Weather StatementSGFLawrence39 min
Jun 24, 6:10 AM CDTSpecial Weather StatementSGFWebster50 min
Jun 24, 6:19 AM CDTSpecial Weather StatementSGFLaclede41 min
Jun 24, 7:12 AM CDTSpecial Weather StatementSGFDouglas33 min
Jun 24, 7:15 AM CDTSpecial Weather StatementSGFLaclede30 min
Jun 24, 9:01 AM CDTAreal Flood AdvisorySGFLaclede108 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.